Alert archive / Ohio / Tornado Warnings in 2025
Tornado Warning 6, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 30, 2025, 8:57 PM EDT for Butler County, Clinton County, Warren County, Ohio. It was in force for 33 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 8:57 PM EDT (00:57 UTC)
- Expired
- Mar 30, 2025, 9:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Butler County, OH, Clinton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 30 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 8:59 PM EDT | TSTM WND DMG | 2 Wsw South Lebanon, OH | Trees down on the news. Time estimated from RADAR. |
| Mar 30, 8:59 PM EDT | TSTM WND DMG | 2 Wsw South Lebanon, OH | Large pine snapped at trunk. |
| Mar 30, 8:59 PM EDT | TSTM WND DMG | 3 Nnw Lebanon, OH | Barn and house roof torn off. |
| Mar 30, 8:59 PM EDT | TSTM WND DMG | 3 Wsw South Lebanon, OH | Trailers overturned. Time estimated from RADAR. |
| Mar 30, 8:59 PM EDT | TSTM WND DMG | 3 Wsw South Lebanon, OH | Multiple trees were downed. |
| Mar 30, 9:00 PM EDT | TSTM WND DMG | 1 Nw Lebanon, OH | Tree downed with powerlines down along Hart Rd west of Fairgrounds. Time estimated by radar. |
| Mar 30, 9:04 PM EDT | TSTM WND DMG | 2 W Morrow, OH | Three trees uprooted. |
| Mar 30, 9:04 PM EDT | TSTM WND DMG | 2 W Morrow, OH | Tree downed near Appaloosa Circle and US 22. Time estimated by radar. |
| Mar 30, 9:07 PM EDT | TORNADO | 3 Ssw Corwin, OH | An EF-0 tornado with estimated peak winds between 80 and 85 mph and a path width of about 150 yards touched down near Waynesville Road just west of the Little Miami River and continued east crossing Corwin Road and on to ONeall Road and the Caesar Creek Visito |
| Mar 30, 9:09 PM EDT | TSTM WND DMG | 2 S Corwin, OH | Large barn collapsed. |
| Mar 30, 9:09 PM EDT | TSTM WND DMG | Corwin, OH | Damage to homes. |
| Mar 30, 9:10 PM EDT | TSTM WND DMG | 3 Ne Butlerville, OH | Pole down on 132 and Kunker. |
| Mar 30, 9:13 PM EDT | TSTM WND DMG | 1 E Harveysburg, OH | Large trees down on 73 east of Harveysburg. Road closed. Time estimated by RADAR. |
| Mar 30, 9:13 PM EDT | TSTM WND DMG | 1 Nw Harveysburg, OH | Numerous trees downed in Caesar Creek State Park. Time estimated by radar. |
| Mar 30, 9:16 PM EDT | TSTM WND DMG | 2 Ene Harveysburg, OH | Trees and power poles down. Time estimated from RADAR. |
| Mar 30, 9:16 PM EDT | TSTM WND DMG | 5 Ese Harveysburg, OH | Corrects previous tstm wnd dmg report from 5 ESE Harveysburg. Tore roof completely off of a barn. |
| Mar 30, 9:16 PM EDT | TSTM WND DMG | 5 Ese Harveysburg, OH | Trees split, outdoor above ground pool smashed in. |
| Mar 30, 9:18 PM EDT | TSTM WND DMG | 5 Ese Harveysburg, OH | Roof blown off on barn. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 390 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.4
The text
As transmitted.
517
WFUS51 KILN 310057
TORILN
OHC017-027-165-310130-
/O.NEW.KILN.TO.W.0006.250331T0057Z-250331T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
857 PM EDT Sun Mar 30 2025
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southeastern Butler County in southwestern Ohio...
Warren County in southwestern Ohio...
Northwestern Clinton County in southwestern Ohio...
* Until 930 PM EDT.
* At 856 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Mason, moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Clarksville, State Route 123 at State Route 132, State Route 63 at
State Route 741, Fort Ancient, South Lebanon, Oakland, Pekin, Kings
Island, Landen, Corwin, Genntown, Pisgah, Four Bridges, Caesar
Creek State Park, Morrow, Ogden, Kingman, Cowan Lake State Park,
Oregonia, and Hunter.
This includes the following Interstates...
I-71 in Ohio between mile markers 22 and 48.
I-75 in Ohio between mile markers 24 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3931 8438 3951 8434 3956 8389 3932 8387
TIME...MOT...LOC 0056Z 261DEG 42KT 3937 8431
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena4 follow-up statements
299
WWUS51 KILN 310101
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
901 PM EDT Sun Mar 30 2025
OHC017-310111-
/O.CAN.KILN.TO.W.0006.000000T0000Z-250331T0130Z/
Butler OH-
901 PM EDT Sun Mar 30 2025
...THE TORNADO WARNING FOR SOUTHEASTERN BUTLER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM EDT for southwestern
Ohio.
&&
LAT...LON 3932 8432 3952 8425 3956 8389 3932 8387
TIME...MOT...LOC 0101Z 261DEG 42KT 3938 8423
$$
OHC027-165-310130-
/O.CON.KILN.TO.W.0006.000000T0000Z-250331T0130Z/
Warren OH-Clinton OH-
901 PM EDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR CENTRAL
WARREN AND NORTHWESTERN CLINTON COUNTIES...
At 901 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Kings Island, moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Clarksville, State Route 123 at State Route 132, Fort Ancient, South
Lebanon, Oakland, Pekin, Kings Island, Corwin, Genntown, Caesar Creek
State Park, Morrow, Ogden, Kingman, Cowan Lake State Park, Oregonia,
Hageman, Kings Mills, Middleboro, Waynesville, and Lebanon.
This includes I-71 in Ohio between mile markers 23 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3932 8432 3952 8425 3956 8389 3932 8387
TIME...MOT...LOC 0101Z 261DEG 42KT 3938 8423
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena549
WWUS51 KILN 310108
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
908 PM EDT Sun Mar 30 2025
OHC027-165-310130-
/O.CON.KILN.TO.W.0006.000000T0000Z-250331T0130Z/
Warren OH-Clinton OH-
908 PM EDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR EASTERN
WARREN AND NORTHWESTERN CLINTON COUNTIES...
At 907 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Morrow, moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Oregonia, Clarksville, State Route 123 at State Route 132, Fort
Ancient, South Lebanon, Middleboro, Waynesville, Oakland, Corwin,
Genntown, Harveysburg, State Route 350 at US Route 22, Caesar Creek
State Park, Morrow, Ogden, Kingman, Cowan Lake State Park,
Maineville, and Lebanon.
This includes I-71 in Ohio between mile markers 29 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3932 8424 3953 8417 3956 8389 3932 8387
TIME...MOT...LOC 0107Z 261DEG 42KT 3939 8413
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena609
WWUS51 KILN 310117
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
917 PM EDT Sun Mar 30 2025
OHC027-165-310130-
/O.CON.KILN.TO.W.0006.000000T0000Z-250331T0130Z/
Warren OH-Clinton OH-
917 PM EDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR EAST
CENTRAL WARREN AND NORTHWESTERN CLINTON COUNTIES...
At 917 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Blanchester, moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Clarksville, Harveysburg, State Route 350 at US Route 22, Caesar
Creek State Park, Middleboro, Ogden, Oakland, Kingman, and Cowan Lake
State Park.
This includes I-71 in Ohio between mile markers 40 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3932 8405 3954 8403 3956 8389 3932 8387
TIME...MOT...LOC 0117Z 261DEG 42KT 3941 8397
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena810 WWUS51 KILN 310123 SVSILN Severe Weather Statement National Weather Service Wilmington OH 923 PM EDT Sun Mar 30 2025 OHC027-165-310131- /O.EXP.KILN.TO.W.0006.000000T0000Z-250331T0130Z/ Warren OH-Clinton OH- 923 PM EDT Sun Mar 30 2025 ...THE TORNADO WARNING FOR EAST CENTRAL WARREN AND NORTHWESTERN CLINTON COUNTIES WILL EXPIRE AT 930 PM EDT... The Tornado Warning that was previously in effect has been reissued for portions of Clinton, Greene, Highland, and Fayette counties and is in effect until 09:45 PM EDT. Please refer to that bulletin for the latest severe weather information. A Tornado Watch remains in effect until 100 AM EDT for southwestern Ohio. Please report previous tornadoes, wind damage or hail to the National Weather Service by going to our website at weather.gov/iln and submitting your report via social media. Remember, a Tornado Warning still remains in effect for portions of Clinton, Greene, Highland, and Fayette counties and is in effect until 09:45 PM EDT. && LAT...LON 3932 8405 3954 8403 3956 8389 3932 8387 TIME...MOT...LOC 0121Z 261DEG 42KT 3942 8393 $$ Aiena
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 30, 7:52 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 30, 7:52 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 752 PM EDT Sun Mar 30 2025 .SYNOPSIS... Showers and thunderstorms will develop tonight ahead of a cold front approaching from the west. Some of these storms will be strong to severe. Drier conditions return for Monday and Tuesday. A more active weather pattern returns once again by midweek and beyond, with a favorable setup for multiple rounds of showers and storms through the second half of the workweek. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Mid level shortwave over the Mid MS Valley to eject northeast acrs the Great Lakes tonight as a robust 70-80KT jet rotates around its east side. At the surface, low pressure over Northern IL to deepen as it tracks northeast thru the Great Lakes this evening and into southern Canada overnight. A southward trailing cold front will sweep east across the area late tonight and early Monday. Wind fields have responded ahead of this system with surface dew points increasing into the lower and middle 60s in the warm sector - feeding storms development in a corridor of moderate instability across IL and IN. WoFS and HRRR take main push of initial line of organized storms across Northern IN to our northwest. Additional storms starting to develop across Central IN where visible Satl imagery shows more sunshine and an axis of moderate instby. Expect convective development to continue south into this favorable region of moderate instby. These discrete storms to organize in a favorable bulk shear environment as they spread quickly east. These discrete storms are expected to quickly transition into a linear or multi-storm cluster mode. If discrete storms make it into our far west/southwest - these supercells will have a large hail and a strong tornado threat - with the highest potential from the tri-state region and southwest. The threat for damaging winds and possible embedded tornadoes will persist with the linear feature due to the favorable low level shear thru the mid to late evening hours. Eventually the convection will weaken as it tracks across the Upper Ohio Valley and instability decreases overnight. The most likely time frame for severe weather looks to begin as early as 6 pm in Eastern Indiana/Western Ohio and North Central KY with chances increasing thru 8 PM and continuing through about 11 PM as the line moves across ILN/s forecast area into Central Ohio and Northeast KY. In the post frontal environment lows tonight range from the lower 40s northwest to the mid 50s southeast. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... Quieter conditions develop on Monday as the front clears the area in the far southeast shortly after sunrise. Lingering showers persist in the far southeast through early afternoon. Drier conditions evolve area wide by late in the day but clouds look to linger. Temperatures nearly-steady or slowly falling through the 50s and into the 40s by late day. Northwest winds around 15 mph gust up to 25 mph. Surface high pressure builds into the Great Lakes with skies becoming partly cloudy Monday night. Chilly temperatures with lows from near 30 northwest to the upper 30s southeast. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Building heights on Tuesday will increase overnight lows overnight about 10-15 from that morning's min temp. Afternoon highs will range from 50 in the north to near 60 just south of the Ohio River. A warm front will lift northeast through the region on Wednesday, setting off a few showers as it crosses. Behind it, southeast wind will become southerly and increase, advecting warmer air into the region. Both winds and high temps on this day are underplayed in guidance. Have increased both but this was more noticeable on the wind field. Deep zonal sw flow will pull in significant moisture to the region during the day. In the evening, an upper level lobe of vorticity will develop well ahead of the parent low that should track through northern MN. Heavy rainfall including the possibility of strong to severe storms looks to take aim on the region during the nighttime hours of Wednesday. The system will tail off over the tri-state and then orient more wsw- ene on Thursday. The deep zonal flow continues with a more westerly component and a surface high builds in the Upper Midwest. There should be an area of frontogenesis over the region Thursday, with a stationary front laying out sw-ne in the evening. The continued plume of moisture co-located with low level convergence and a developing front will bring a prolonged period of rain through Friday. The stationary front is progged to linger sw-ne over the region, and another shot of rain developing to the north of it over the CWA could begin Friday night and linger through Saturday. Timing of waves along the stationary boundary will not become apparent for a few days yet, but the boundary and atmospheric profile above it are being forecast quite uniformly by models for the extended period. The main takeaway is the increased threat for a prolonged period of consistent moderate to occasionally heavy rainfall that will be enhanced at times with waves of low pressure tracking ne along the stationary front. This pattern will set the stage for a significant flooding threat to the region. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... A line of strong to severe storms has developed in the moderately unstable airmass across IN and western Ohio ahead of a cold front. This line of thunderstorms to push east across the TAF sites thru about 03Z across the Central Ohio TAF sites. Some of the storms may be strong to severe with damaging winds being the main threat. Have gusts to 40KTs at KCVG/KLUK but winds could be locally higher. Have timed out the impacts of lower visibility reductions at each terminal with a TEMPO group of thunderstorms. Coverage of thunderstorm activity should decrease from the west between after 03Z, with mainly dry conditions expected thereafter. However a few isolated showers will remain possible through daybreak as the cold front progresses through the area. A wind shift to the northwest will occur around 10z for western TAF sites and continue to the east through 12z. MVFR ceilings are expected to continue into Monday aftn in the post frontal environment. OUTLOOK...MVFR CIGs may persist into Monday evening. Showers and thunderstorms will be possible at times Wednesday and Thursday. MVFR/IFR conditions will be possible at times Wednesday through Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Franks AVIATION...AR
Hazardous weather outlook, Mar 30, 3:54 PM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 354 PM EDT Sun Mar 30 2025 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-312000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 354 PM EDT Sun Mar 30 2025 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and storms are expected this evening, some of which will be severe. Damaging winds are the primary threat, though large hail and a few tornadoes are also be possible. .DAYS TWO THROUGH SEVEN...Monday through Sunday. On Wednesday and Wednesday night, a few strong to severe storms are possible. In addition, an active pattern with episodes of storms are expected through Sunday. The potential of heavy rain with each wave of systems poses a significant increase in the threat of flooding, possibly widespread flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Mar 30, 8:24 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
824 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Tstm Wnd Gst 3 N Sunman 39.28N 85.10W
03/30/2025 M56 MPH Ripley IN Mesonet
Mesowest station IN038 Penntown.
&&Special weather statement, Mar 30, 8:34 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
834 PM EDT Sun Mar 30 2025
OHZ026-035-043>045-051-052-310130-
Champaign OH-Logan OH-Auglaize OH-Shelby OH-Hardin OH-Union OH-
Miami OH-
834 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN SHELBY...
NORTHERN CHAMPAIGN AND LOGAN COUNTIES IN WEST CENTRAL OHIO...UNION
COUNTY IN CENTRAL OHIO...HARDIN...EAST CENTRAL AUGLAIZE AND
NORTHEASTERN MIAMI COUNTIES IN WEST CENTRAL OHIO THROUGH 930 PM
EDT...
At 833 PM EDT, strong thunderstorms were located along a line
extending from Forest to near Piqua, moving east at 55 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
New Jerusalem, Huntersville, Lockington, Ridgeway, Woodstock, Mount
Victory, Kiser Lake State Park, Pemberton, West Mansfield, East
Liberty, Kenton, Logansville, Belle Center, North Lewisburg,
Lakeview, Pickrelltown, Lippincott, Patterson, Sidney, and Walton.
This includes I-75 in Ohio between mile markers 84 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 100 AM EDT for west central
Ohio.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
4069 8342 4051 8342 4051 8326 4050 8325
4038 8325 4015 8337 4017 8427 4064 8392
4065 8388 4070 8388 4082 8379
TIME...MOT...LOC 0033Z 269DEG 49KT 4080 8351 4018 8418
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
McGinnisLocal storm report, Mar 30, 8:37 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
837 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM Tstm Wnd Dmg 4 NNW Milan 39.17N 85.17W
03/30/2025 Ripley IN Emergency Mngr
Trees and power lines down between Napoleon
and Delaware. Time estimated from RADAR.
&&Local storm report, Mar 30, 8:53 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
853 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Hail 1 SW Covedale 39.11N 84.66W
03/30/2025 M1.00 Inch Hamilton OH Amateur Radio
&&Local storm report, Mar 30, 8:54 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
854 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Hail 1 WNW Bridgetown North 39.16N 84.65W
03/30/2025 M0.70 Inch Hamilton OH Amateur Radio
&&Local storm report, Mar 30, 8:56 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Wilmington OH
856 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Tstm Wnd Gst 1 NNE Middletown 39.53N 84.39W
03/30/2025 M53 MPH Butler OH AWOS
KMWO AWOS.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:10 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Mar 30, 8:15 PM EDT | Tornado Warning | ILN | Butler, Hamilton | 30 min |
| Mar 30, 8:22 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Darke, Greene, Miami and 2 more | 53 min |
| Mar 30, 8:34 PM EDT | Special Weather Statement | ILN | Hardin, Logan, Union | 56 min |
| Mar 30, 8:36 PM EDT | Tornado Warning | ILN | Butler, Warren | 24 min |
| Mar 30, 8:40 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 65 min |
| Mar 30, 9:07 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Champaign, Clark, Clinton, Fayette, Greene and 4 more | 53 min |
| Mar 30, 9:11 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Greene, Warren | 34 min |
| Mar 30, 9:20 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 25 min |
| Mar 30, 9:26 PM EDT | Special Weather Statement | ILN | Delaware, Union | 49 min |
| Mar 30, 9:34 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Highland | 26 min |
| Mar 30, 9:38 PM EDT | Tornado Warning | ILN | Fayette, Franklin, Madison, Pickaway | 37 min |
| Mar 30, 9:41 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Pickaway, Ross | 34 min |
| Mar 30, 9:44 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland, Ross | 31 min |
| Mar 30, 9:46 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Fayette, Franklin, Highland, Licking and 4 more | 59 min |
| Mar 30, 10:23 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 52 min |
| Mar 30, 10:39 PM EDT | Special Weather Statement | ILN | Hocking | 51 min |
| Mar 30, 10:46 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 44 min |
| Mar 30, 10:53 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 52 min |
| Mar 30, 11:13 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 62 min |
| Mar 30, 11:38 PM EDT | Special Weather Statement | ILN | Adams | 37 min |
| Mar 30, 11:51 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 54 min |
| Mar 30, 11:58 PM EDT | Special Weather Statement | ILN | Pike | 32 min |
| Mar 31, 3:08 PM EDT | Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 6 days |
Nearby
Tornado Warnings in Ohio, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.